# SDR ASAA2015121814323

- Difficulty date: December 18, 2015
- Submitted: December 22, 2015
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 19,809 hours, 5,806 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AFT EMERGENCY LIGHT FAILED TEST FROM TASK CARD 78233001.  ACFT GROUNDED.  LEFT AFT EMERGENCY LIGHT BATTERY PACK.  R & R IAW AMM 33-51-06.  OPS CHECK GOOD.
